# SDR SWAA2012110509038

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 48,358 hours, 28,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000334
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP UPPER INBOARD CORNER DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER M/M.
